# SDR USAAF0007

- Difficulty date: October 25, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N855US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11283
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FOUND THE LAST SECTION OF FIRST CLASS FLOOR EMERGENCY LIGHTS WERE INOPERATIVE.  (M)
